# SDR UPS99828785

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 711
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, RT WING L/E AT FS 711.0, THE SKIN HAS A CRACK AT 1 SCREW COUNTERSINK.  STOP DRILLED THE CRACK AND REPAIRED IAW SRM 57-2-1 FIG 38.
